I was diagnosed with SVT after a few years of passing out, having trouble breathing, and fatigue. I have been through cardiologists like pages in a book and finally have found a great DR. After being referred to him last year, my first appointment with him, he told me that he'd like to perform a cardiac ablation, which I agreed too. This was in January of this year. After finding out that the ablation was unsuccessful, he put me on Nadolol, metoprolol, and diltiazem. After a fews months of unsuccessful tries with a bunch of different medications, he decided he wanted to ablate again, as there was something really wrong, which was not responding to any medication given. I just had my second ablation done, Wednesday of last week, which was successful. It was found that I had sinus node malfunction. He ablated about six places, stayed over night and sent me home the next day on no medication except for the Nadolol.
It's been 4 days post ablation and I feel very awkward. I cannot sleep whatsoever. Everytime I lay down, it feels has if my heart is racing, although, when I check my pulse, it's at a normal rate. I can feel/see my chest "banging". I feel occasional flutters and having a lot of chest pain directly in the middle of my chest and as well as in my upper back and shoulder area. My stomach is also pretty messed up. Feels like a gas pocket moving around everywhere, but it's not. Tightness in my stomach and chest. I felt fine the 2 days after my ablation and all of a sudden this hit me. I feel as if I'm constantly gasping for air and of course, gasping for air makes my chest hurt more.
Any insight? If this worsens or I don't feel better by tomorrow morning, I'm going to call my doctor.
I think your question. Why wait? I'd call today. It's normal to feel occasional flutters, and skips for months after the procedure. Your symptoms do not sound normall, Mine has finally settled down near a year and half later. If you feel that something is wrong, call.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.